On spline functions determined by singular self-adjoint differential operators

Joseph Jerome*, John Pierce

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Scopus citations
Original languageEnglish (US)
Pages (from-to)15-40
Number of pages26
JournalJournal of Approximation Theory
Volume5
Issue number1
DOIs
StatePublished - Jan 1972

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Mathematics(all)
  • Applied Mathematics

Cite this